MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET
Catalog Number 011-C3302
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint involved a ext set, smallbore with clave¿.It was reported that there was black contamination found on the front part of the product tubing.There was no patient involvement, no patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
Received one (1) used list #011-c3302, ext set, smallbore with clave.The presence of a black particle inside the luer was confirmed.The black particle was compared to the tappi size estimation chart, these particles are acceptable per the criteria.These are a cosmetic error but do not affect function and are not loose in the fluid path.The particles are embedded in the plastic and not loose in the fluid path.Customer complaint of a black contamination is confirmed, probable cause is a molding error in manufacturing.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
EXT SET, SMALLBORE WITH CLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22282707
Report Number9617594-2025-01273
Device Sequence Number12966650
Product Code FMG
UDI-Device Identifier00840619001537
UDI-Public(01)00840619001537
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown